MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Attain Ability Plus MRI SureScan; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

Medtronic Puerto Rico Villalba Attain Ability Plus MRI SureScan; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 429688
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that progressively increasing left ventricular (lv) lead thresholds were observed over the course of two months.Lv lead vectors were tested, the lead was reprogrammed and remains in use.The patient is a participant in a clinical study.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtpb2d1 crt-d implanted: (b)(6)2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Attain Ability Plus MRI SureScan
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50074817
Report Number2649622-2026-22453
Device Sequence Number18831658
Product Code OJX
UDI-Device Identifier00613994719133
UDI-Public(01)00613994719133(17)130809
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/09/2013
Device Model Number429688
Device Catalogue Number429688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured09/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD, 4470 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight207 LB
Patient RaceWhite